MAUDE Adverse Event Report: CAREFUSION 303, INC. Alaris System; Pump, Infusion

CAREFUSION 303, INC. Alaris System; Pump, Infusion
Model Number 8110
Medical Device Problem Codes Pumping Stopped (1503); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three pumps involved in an incident and the entire set shut down on its own.The patient was receiving an infusion of heparin (1unit/ml in 0.45% nacl) at a rate of 1ml / hour the event occurred between 2300-0100 hours.The devices were plugged into ac power at the time of the event.Picc line was flushed and subsequently had to be replaced but no harm to the patient.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the failure investigation has been completed.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.

Brand Name
Alaris System
Common Device Name
Pump, Infusion
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key25530731
Report Number2016493-2026-37660
Device Sequence Number15852568
Product Code FRN
UDI-Device Identifier10885403811043
UDI-Public(01)10885403811043
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K211218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110
Device Catalogue Number8110 Alaris Syringe Module
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown